# SDR SWAA010978

- Difficulty date: April 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 8,050 hours, 4,809 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 52701010
- Part serial: 80627127
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI INTO POSITION FOR TAKEOFF, BRAKES LOCKED UP & RTO LIGHT ILLUMINATED.  AIRCRAFT WOULD NOT MOVE.  TOWED AIRCRAFT BACK TO GATE.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT AND PARKING BRAKE VALVE PER MM.  C/W BITE CHECK AND SPEED BRAKE RTO TEST PER MM, OPS CHECK GOOD.
